A little bit of tenderness and a bump in left nipple on TRT

Joined
Mar 21, 2022
Messages
150
Reaction score
26
Points
18
Hey yall, I’ve been on about 120 mg a week of test cyp for the past 4 months. My doctor lowered me from 130 and he recently noticed this slight tenderness and bump in the left nipple. Is this anything to be concerned about or is it normal? Thanks!
 

CJ

Mod Squad
Joined
Feb 24, 2014
Messages
21,503
Reaction score
39,686
Points
383
It's not normal, sounds like potential gynecomastia. I'd be concerned, as the only remedy once it forms is surgery to remove the mass and gland.

What is you estradiol level on your bloodwork?
 
Joined
Mar 21, 2022
Messages
150
Reaction score
26
Points
18
It's not normal, sounds like potential gynecomastia. I'd be concerned, as the only remedy once it forms is surgery to remove the mass and gland.

What is you estradiol level on your bloodwork?
I havnt had labs done since month 2. I’ll call today and get them set up.
 

CJ

Mod Squad
Joined
Feb 24, 2014
Messages
21,503
Reaction score
39,686
Points
383
I'd also suggest taking 2 shots per week, 60 mg each, instead of the one 120 mg shot.

Less of a peak in Test means less of a peak in Estradiol conversion, too.
 
Joined
Mar 21, 2022
Messages
150
Reaction score
26
Points
18
I'd also suggest taking 2 shots per week, 60 mg each, instead of the one 120 mg shot.

Less of a peak in Test means less of a peak in Estradiol conversion, too.
That’s what I do my bad for not pointing that out. I also take finasteride, do you think this could also cause it?
 
Joined
Oct 15, 2020
Messages
57
Reaction score
36
Points
18
That’s what I do my bad for not pointing that out. I also take finasteride, do you think this could also cause it?
It's very possible as this interferes with dht which counteracts estrogens in the body (overly simplistic explanation) but gynecomastia isn't super uncommon with finasteride
 

CJ

Mod Squad
Joined
Feb 24, 2014
Messages
21,503
Reaction score
39,686
Points
383
That’s what I do my bad for not pointing that out. I also take finasteride, do you think this could also cause it?

I'm not sure, but as the post above points out, Finasteride is a 5 alpha reductase inhibitor. 5AR is the enzyme that metabolizes Test down to DHT.

With more Test, and unable to reduce to DHT, it might be possible that more will aromatize into estrogens.

Again, though, this is just me thinking out loud. I have no knowledge if this is the case, or not.
 

Jonjon

Senior Member
Joined
Jun 21, 2021
Messages
1,276
Reaction score
1,293
Points
113
Finasteride is poison imo. It’s blocking the dht. You know what doctors prescribe boys with gyno in puberty? DHT cream to rub on their nipples.

Since you’ve blocked conversion of testosterone to dht, way more test will convert to estrogen.

I encourage you to let go of the finasteeide but to each his own
 
Joined
Mar 21, 2022
Messages
150
Reaction score
26
Points
18
Finasteride is poison imo. It’s blocking the dht. You know what doctors prescribe boys with gyno in puberty? DHT cream to rub on their nipples.

Since you’ve blocked conversion of testosterone to dht, way more test will convert to estrogen.

I encourage you to let go of the finasteeide but to each his own
I’m worried about hair shedding. But I’ll try it for a couple of weeks and see how it goes
 

Jonjon

Senior Member
Joined
Jun 21, 2021
Messages
1,276
Reaction score
1,293
Points
113
Yea you’re gonna start losing hair again when you stop taking finasteride. But a full head of hair won’t do you much good with man breasts and eventually sexual disfunction
 
Joined
May 31, 2022
Messages
12
Reaction score
2
Points
3
I’m worried about hair shedding. But I’ll try it for a couple of weeks and see how it goes
I use minoxidil and a derma pen, work great. Also use red light but not sure that does anything for hair growth.Also take an AI with 200mg test.
 

Bro Bundy

Elite
SI Founding Member
Joined
Apr 11, 2012
Messages
19,436
Reaction score
16,348
Points
383
Like 130 mg to 120 mg is gonna do anything . Trt dr are funny
 

New Threads

Top